MathSciNet Relay Station
MathSciNet bibliographic data
MR2478129 47H11 (47H04 47H10)
Petryshyn, W. V.; Fitzpatrick, P. M. A degree theory, fixed point theorems, and mapping theorems for multivalued noncompact mappings. Trans. Amer. Math. Soc. 194 (1974), 1–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement